# SDR AALA20071812

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3020421
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT AFT OVERWING EXIT DOOR INOPERATIVE.  REPLACED LAMP FORE EMERGENCY LIGHT AT LEFT AFT OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
